Thread: Can you tell me what happen
10-15-2004, 10:08 PM #1
Can you tell me what happen
I did a cycle of 6 weeks.
3 wini depot /week
2 primo / week
1 test enathate every 10 days ! for a total of only 5 test ( I know it's a pussy cycle )
During this time I use 0.5 mg of arimadex
once I finish the 6 weeks I kept taking my arimadex for about 3 weeks
3 days after I stoped taking the arimadex, my back exploded with about 50 pimples. This is the first time I ever took test and the first time i have pimpes.
1- Could it be the test even though i stopped it 3 weeks before stopping arimadex
2- What could help these pimpes go away
10-16-2004, 12:19 PM #2Associate Member
- Join Date
- Nov 2003
go to a clinic
10-16-2004, 04:54 PM #3
Break outs happen, it's part of the game. If it persists schedule an appt with a dermatologist and they can set you up. I usually break out about 3 weeks after the cycle but I am prone to it. I see an aesthetician and she does a Glycolic Chemical Peel on my back and shoulders and I am dried out in a couple of days.
10-17-2004, 08:47 PM #4
My test was 250 mg / 10 days
Would the hair product " propecia " help to block dht that might have produce this acne?
I have an appointement friday , oct 22 . I will post he's thoughts here
10-19-2004, 10:56 AM #5
vitamin b5 in large doses can help dramatically. It was most likely the the test that caused your acne. DHT dose cause your skin to get real oily, but finasteride won't help that much.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)